# SDR UPS08154225

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: SM129353312
- Part serial: 23050
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE WARNING LIGHTS INOP.  DEFERRED PER 52-73-01-1.  ACCOMPLISHED ASPSU BATTERY CAPACITY TEST FROM BUILT IN TEST PANEL PER MM 52-73-00-05.  BATTERY 1&2 FAULTED.  REPLACED NR 1 BATTERY OPS NORMAL. NR 2 STILL FAULTED.  FOUND BATTERY NOT SEATED. RESEATED BATTERY OPS CHECK GOOD.  PLACARD REMOVED.
